# SDR 95ZZZX5648

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8351W
- Make and model: Piper PA-28-161
- Aircraft serial: 288116176
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Condition: Broken
- Location: Nr 1-3 Cyls
- Part time: 1,600 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT MADE EMERGENCY LANDING DUE TO POWER LOST.  FOUND NR 1, NR 3 BOTTOM SPARK PLUGS OIL FOULED.  REMOVED THE CYLINDERS AND FOUND BROKEN COMPRESSION RINGS.  TSO NR 1 CYLINDER, 1600 HRS.  TSO NR 3 CYLINDER, 777 HRS.
